# SDR CALA0001801

- Difficulty date: November 18, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT WING FLAP T/E PANEL 1613 SKIN GOUGED AND PITTED.  THE SKIN SECTION WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 57-50-14.
